It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-21-2012, 08:41 PM   #1
Newbie
(male)
 
Join Date: Aug 2012
Location: Ozamiz City, Philippines
Posts: 4
Goim0n HB User
Unhappy My doctor gave me a antidepssant and anti psychosis and anti parkinsonism is he wrong

i red that its restricted to combine monoamine oxidase inhibitors (MAOIs) while your taking antidepressant?and now i feel like my brain is affected really bad but i don't know if this is the cause what should ido can you help me please?do you have a any knowledge or any advice?sorry for bad english.

 
Sponsors Lightbulb
   
Old 09-15-2012, 09:48 AM   #2
Member
(male)
 
Join Date: Nov 2001
Posts: 59
grillo7 HB User
Re: My doctor gave me a antidepssant and anti psychosis and anti parkinsonism is he w

The anti-parkinson med is to prevent you from having side effects from the anti-psychotic medication. I couldn't tell if your particular medications may not be good together unless you posted the names of the medications.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!